# SDR CA081215005

- Difficulty date: November 20, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 9,351 hours
- Engine: Pwa JT15D4
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Bent
- Location: Ws 244
- Part time: 9,462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE WALK AROUND ON AIRCRAFT, IT WAS FOUND THAT THE LT WING AT WS 244.45 HAS A SLIGHT BEND IN THE UPWARD DIRECTION APPROXIMATELY 1 INCH AS MEASURED FROM WS 244.45 TO WING TIP.  FURTHER INVESTIGATION CARRIED OUT.  AIRCRAFT DE-FUELED AND LT WING FOUR OUTER MOST FUEL PANELS REMOVED TO INVESTIGATE INTERNAL OUTBOARD WING STRUCTURE.  FOUND FUEL VENT BOX LINES CHAFING ON WS 244.45 RIB LIGHTNING HOLE AND WS 244.45 RIB BUCKLED SLIGHTLY.  NON DESTRUCTIVE TESTING CARRIED OUT ON WS 244.45 ATTACH POINT.  X-RAYS AND EDDY CURRENT PROCEDURES CARRIED OUT NO DEFECTS NOTED.  AIRCRAFT SYMMETRY CHECK PROCEDURE CARRIED OUT, NO DEFECTS NOTED.  FERRY PERMIT ISSUED BY TRANSPORT CANADA FOR THE PURPOSE OF FLIGHT TO CESSNA SERVICE CENTER FOR REPAIRS. (TC NR 20081215005)
